Meromorphic connections in filtered A∞ categories

被引:0
|
作者
Ohta, Hiroshi [1 ]
Sanda, Fumihiko [1 ,2 ]
机构
[1] Nagoya Univ, Grad Sch Math, Chikusa Ku, Furo Cho, Nagoya, Aichi 4648602, Japan
[2] Kyoto Univ, Dept Math, Kitashirakawa Oiwake Cho, Kyoto 6068502, Japan
关键词
Filtered A(infinity) category; CH structure; mermorphic connection; Euler connection; Getzler-Gauss-Manin connection; cyclic homology; primitive form;
D O I
暂无
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
In this note, introducing notions of CH module, CH morphism and CH connection, we define a meromorphic connection in the "z-direction" on periodic cyclic homology of an A(infinity) category as a connection on cohomology of a CH module. Moreover, we study and clarify compatibility of our meromorphic connections under a CH module morphism preserving CH connections at chain level. Our motivation comes from symplectic geometry. The formulation given in this note designs to fit algebraic properties of open-closed maps in symplectic geometry.
引用
收藏
页码:515 / 556
页数:42
相关论文
共 50 条
  • [1] Filtered cA∞-Categories and Functor Categories
    De Dekeni, Olivier
    Lowen, Wendy
    [J]. APPLIED CATEGORICAL STRUCTURES, 2018, 26 (05) : 943 - 996
  • [2] KURANISHI SPACES OF MEROMORPHIC CONNECTIONS
    Machu, Francois-Xavier
    [J]. ILLINOIS JOURNAL OF MATHEMATICS, 2011, 55 (02) : 509 - 541
  • [3] Filtered objects in extriangulated categories
    Zhou, Panyue
    [J]. COMMUNICATIONS IN ALGEBRA, 2020, 48 (11) : 4580 - 4595
  • [4] Derived categories of filtered objects
    Schapira, Pierre
    Schneiders, Jean-Pierre
    [J]. ASTERISQUE, 2016, (383) : 103 - 120
  • [5] Lectures on meromorphic flat connections
    Novikov, D
    Yakovenko, S
    [J]. NORMAL FORMS, BIFURCATIONS AND FINITENESS PROBLEMS IN DIFFERENTIAL EQUATIONS, 2004, 137 : 387 - 430
  • [6] CONNECTIONS IN TANGENT CATEGORIES
    Cockett, J. R. B.
    Cruttwell, G. S. H.
    [J]. THEORY AND APPLICATIONS OF CATEGORIES, 2017, 32 : 835 - 888
  • [7] Good Meromorphic Connections (Formal Theory)
    Sabbah, Claude
    [J]. INTRODUCTION TO STOKES STRUCTURES, 2013, 2060 : 159 - 175
  • [8] On Limit Sets for Geodesics of Meromorphic Connections
    Novikov, Dmitry
    Shapiro, Boris
    Tahar, Guillaume
    [J]. JOURNAL OF DYNAMICAL AND CONTROL SYSTEMS, 2023, 29 (01) : 55 - 70
  • [9] On Limit Sets for Geodesics of Meromorphic Connections
    Dmitry Novikov
    Boris Shapiro
    Guillaume Tahar
    [J]. Journal of Dynamical and Control Systems, 2023, 29 : 55 - 70
  • [10] Filtered Frobenius Algebras in Monoidal Categories
    Walton, Chelsea
    Yadav, Harshit
    [J]. INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2023, 2023 (24) : 21494 - 21535